Ohio, 2011Hail and Damaging Winds in Ohio, July 11, 2011
July 11, 2011 · NWS ILN · 19 events in 12 counties and zones
High heat and humidity combined with a weak shortwave to produce a mesoscale convective system across the Ohio Valley during the afternoon. Outflow ahead of this system produced severe supercells.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
High heat and humidity combined with a weak shortwave to produce a mesoscale convective system across the Ohio Valley during the afternoon. Outflow ahead of this system produced severe supercells. The main severe weather threats from these storms were damaging winds and large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 11, 9:34 AM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 11, 9:34 AM EST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 AM EDT MON JUL 11 2011
.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL APPROACH THE AREA TODAY AND MOVE
THROUGH TONIGHT. A COLD FRONT WILL PUSH THROUGH THE AREA TUESDAY
NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVECTIVE COMPLEX OVER MICHIGAN IS RACING EASTWARD THIS MORNING
AND THE SOUTHWEST EDGE OF IT MAY CLIP NORTHERN CWA WHERE A WATCH
HAS ALREADY BEEN POSTED. THE REMAINDER OF THE CWA SOUTH OF I-70
CORRIDOR WILL LIKELY SEE AN INCREASED CHANCE OF STORMS...PRIMARILY
IF THEY BEGIN UPSTREAM IN CENTRAL ILLINOIS AND/OR CENTRAL INDIANA.
THE SYSTEMS THEMSELVES ARE PRETTY STRAIGHTFORWARD WEST TO EAST
MOVERS AND MAY EXHIBIT THE SLIGHTEST VEER TO THE SOUTH AS THEY TAP
MORE UNSTABLE AIR. EXPECT ANY CONVECTIVE LINES THAT DEVELOP TO
CONTAIN STRONG WINDS PER UPSTREAM GUSTS OVER 50-60 MPH IN CHITOWN.
AXIS OF BEST CAPE VALUES RUNS FROM CENTRAL INDIANA SOUTHEAST
TOWARDS CVG METRO AREA AND IS HIGHLIGHTED BY THE MODERATE RISK
THAT WAS POSTED EARLIER THIS MORNING. 700-300 MB FLOW IS WEST
NORTHWEST SO A LINE OF STORMS DEVELOPING OVER CENTRAL
ILL/WESTCENTRAL IN WOULD BE MOST CONDUCIVE FOR OUR SECTION OF
OHVLY TO RECEIVE DAMAGING WINDS WITH A BOWING SEGMENT MOVING E.
WHEN AND IF THESE SYSTEMS MOVE THROUGH...HEAT ADVISORY WILL NEED
TO BE DROPPED BUT I WILL NOT DO THIS UNTIL A COLD POOL IN THE WAKE
OF A SYSTEM DEVELOPS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
SURFACE TROUGH THAT MOVES THROUGH MONDAY NIGHT WILL HAVE LITTLE
IMPACT ON TEMPERATURES OR DEW POINTS. BOTH WILL ONLY BE MARGINALLY
LOWER ON TUESDAY. SO THERE WILL STILL BE UNCOMFORTABLE HEAT
INDICES. EXPECT TO REACH ADVISORY CRITERIA ONCE AGAIN THE SOUTHERN
PART OF THE FORECAST AREA AND HAVE EXTENDED THE ADVISORY IN TIME
FOR THOSE LOCATIONS. MODELS HAVE TRENDED SOUTH AND WEST FOR ANY
CONVECTIVE ACTIVITY ON TUESDAY. DID NOT GO COMPLETELY IN THAT
DIRECTION BUT DID LIMIT POPS TO THE SOUTHERN ZONES.
A COLD FRONT WILL MOVE THROUGH ON TUESDAY NIGHT AND STALL IN THE
TENNESSEE VALLEY ON WEDNESDAY. THERE IS SOME INDICATION THAT
CONVECTION MAY OCCUR NORTH OF THIS FRONT WHICH COULD CONCEIVABLY
AFFECT THE FAR SOUTHERN COUNTIES BOTH TUESDAY NIGHT AND WEDNESDAY.
SO KEPT SOME POPS IN THERE. OTHERWISE EXPECT COOLER AND DRIER
CONDITIONS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SURFACE HIGH WILL MOVE ACROSS THE GREAT LAKES EARLY IN THE PERIOD
AND THEN BECOME NEARLY STATIONARY OFF THE NEW ENGLAND COAST
THROUGH THE WEEKEND WITH THE RIDGE EXTENDING BACK INTO THE UPPER
OHIO VALLEY. THERE IS DISAGREEMENT BETWEEN MODELS WHETHER AN MCS
COULD POSSIBLY MOVE THROUGH NORTHWEST FLOW ALOFT AND AFFECT THE
AREA BEFORE THE UPPER RIDGE BUILDS BACK IN. BUT THERE IS AT LEAST
SOME CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE WEEKEND ALONG AN
INVERTED TROUGH UNDERNEATH THE SURFACE HIGH. ANY STORMS WOULD
PRIMARILY BE DIURNAL WITH THE BEST CHANCE ACROSS THE SOUTHEAST.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
FOG WILL BURN OFF THIS MORNING AND TAF SITES WILL RETURN TO VFR
CONDITIONS. A SHORT WAVE WILL APPROACH THE AREA TODAY ALLOWING
FOR SHOWER AND THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND
INTO THE EARLY EVENING HOURS. THE BEST CHANCE FOR PRECIPITATION IS
ACROSS THE NORTH AND THEREFORE HAVE VCTS AND CB MENTION IN THE
TAFS. AT KLUK AND KCVG WENT WITH ONLY A CB MENTION AS LIKELIHOOD
OF SHOWER AND THUNDERSTORM ACTIVITY WILL BE LESS ACROSS THESE
LOCATIONS. WINDS WILL INCREASE TODAY WITH WIND GUSTS IN THE 18 TO
20 KNOT RANGE. PRECIPITATION AND WINDS WILL GRADUALLY TAPER OFF
THIS EVENING. SOME FOG DEVELOPMENT WILL BE POSSIBLE OVERNIGHT
TONIGHT.
OUTLOOK...THUNDERSTORMS ARE POSSIBLE ON TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ034-035-
042>044-051>055-060>065-073-074.
HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR OHZ070>072-078>082-
088.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR OHZ077.
KY...HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059.
HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR INZ066-073>075-080.
&&
SYNOPSIS...
NEAR TERM...FRANKS
SHORT TERM...
LONG TERM...
AVIATION...NOVAKHazardous weather outlook, Jul 11, 11:43 AM EST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1243 PM EDT MON JUL 11 2011
INZ066-073>075-080-KYZ089>100-OHZ070>072-078>082-088-121645-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1243 PM EDT MON JUL 11 2011
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
HEAT ADVISORY.
IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND CONTINUE INTO THE EARLY EVENING. WITH A VERY
UNSTABLE AIRMASS IN PLACE LATER TODAY...DAMAGING STRAIGHT LINE
WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO
BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
INZ050-058-059-OHZ060>062-073-121645-
WAYNE-FAYETTE IN-UNION IN-PREBLE-MONTGOMERY-GREENE-ROSS-
1243 PM EDT MON JUL 11 2011
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING
STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL
WILL ALSO BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.
OHZ034-035-043-044-052-121645-
MERCER-AUGLAIZE-SHELBY-LOGAN-CHAMPAIGN-
1243 PM EDT MON JUL 11 2011
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
SEVERE THUNDERSTORM WATCH.
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. WITH A VERY UNSTABLE
AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL
THREAT...AND SOME LARGE HAIL WILL ALSO BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.
OHZ026-045-046-056-121645-
HARDIN-UNION OH-DELAWARE-LICKING-
1243 PM EDT MON JUL 11 2011
...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. WITH A VERY UNSTABLE
AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL
THREAT...AND SOME LARGE HAIL WILL ALSO BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.
OHZ042-051-053>055-063>065-074-121645-
DARKE-MIAMI-CLARK-MADISON-FRANKLIN OH-FAYETTE OH-PICKAWAY-FAIRFIELD-
HOCKING-
1243 PM EDT MON JUL 11 2011
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING
STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL
WILL ALSO BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.
OHZ077-121645-
HAMILTON-
1243 PM EDT MON JUL 11 2011
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
IN ADDITION...THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON
AND EVENING. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING STRAIGHT
LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO
BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.
In the hours before
Special weather statement, Jul 11, 11:19 AM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1219 PM EDT MON JUL 11 2011
OHZ026-034-035-111745-
AUGLAIZE OH-HARDIN OH-MERCER OH-
1219 PM EDT MON JUL 11 2011
...STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL OHIO THROUGH EARLY
AFTERNOON...
AT 1215 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS OVER NORTHWEST
OHIO AND NORTHEAST INDIANA...MOVING SOUTHEAST TOWARD THE AREA.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLDWATER...ST.
HENRY...CELINA...ST. MARYS...NEW BREMEN...MINSTER...NEW KNOXVILLE...
WAPAKONETA...WAYNESFIELD...KENTON...FOREST AND DUNKIRK.
ALSO...TAMA...MENDON...MONTEZUMA...CARTHAGENA...NEPTUNE...CHICKASAW..
.MARIA STEIN AND BULKHEAD ARE NEAR THE PATH OF THESE STRONG
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT. SOME OF THESE STORMS MAY
BECOME SEVERE AS THEY ENTER THE AREA. BE PREPARED IN CASE WARNINGS
ARE ISSUED.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 4082 8350 4071 8349 4071 8344 4068 8341
4050 8342 4054 8399 4048 8400 4048 8434
4038 8434 4036 8480 4071 8476 4074 8461
4073 8446 4069 8445 4069 8423 4066 8422
4065 8389 4082 8387
BINAUThunderstorm Wind, Hardin
- When
- July 11, 12:15 PM EST to 12:19 PM EST
- Where
- Hardin County, 3 mi S of Ada
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.727, -83.820
Several trees were reported down due to damaging thunderstorm winds.
Thunderstorm Wind, Logan
- When
- July 11, 12:40 PM EST to 12:44 PM EST
- Where
- Logan County, Lakeview
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.480, -83.920
Two trees were reported down and power lines were reported down due to damaging thunderstorm winds.
Thunderstorm Wind, Union
- When
- July 11, 1:00 PM EST to 1:04 PM EST
- Where
- Union County, Marysville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.230, -83.370
A few trees and power lines were reported down due to damaging thunderstorm winds.
Thunderstorm Wind, Licking
- When
- July 11, 1:20 PM EST to 1:21 PM EST
- Where
- Licking County, Johnstown
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.150, -82.680
Hail, Miami
- When
- July 11, 1:30 PM EST to 1:34 PM EST
- Where
- Miami County, 1 mi W of Lena
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 40.130, -84.049
Thunderstorm Wind, Licking
- When
- July 11, 1:35 PM EST to 1:39 PM EST
- Where
- Licking County, Kirkersville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 39.950, -82.600
A few trees and power lines were reported down due to damaging thunderstorm winds.
Hail, Fairfield
- When
- July 11, 1:55 PM EST to 1:59 PM EST
- Where
- Fairfield County, Millersport
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.900, -82.530
Hail, Clark
- When
- July 11, 2:00 PM EST to 2:04 PM EST
- Where
- Clark County, Springfield
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 39.920, -83.800
Thunderstorm Wind, Clark
- When
- July 11, 2:10 PM EST to 2:14 PM EST
- Where
- Clark County, 4 mi SSE of Springfield
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 39.867, -83.771
Numerous trees were reported down. Power poles were snapped off four feet above the ground. Both occurrences were due to damaging thunderstorm winds.
Hail, Clark
- When
- July 11, 2:15 PM EST to 2:27 PM EST
- Where
- Clark County, 1 mi S of Limecrest to South Charleston
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 39.886, -83.820
Hail, Madison
- When
- July 11, 2:30 PM EST to 2:34 PM EST
- Where
- Madison County, South Solon
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 39.730, -83.620
Hail, Fayette
- When
- July 11, 2:46 PM EST to 2:50 PM EST
- Where
- Fayette County, Washington Court Hou
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 39.530, -83.430
Hail, Fayette
- When
- July 11, 2:48 PM EST to 3:03 PM EST
- Where
- Fayette County, 3 mi NW of Jeffersonville to Washington Court Hou
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.681, -83.610
Hail, Fayette
- When
- July 11, 3:06 PM EST to 3:10 PM EST
- Where
- Fayette County, Washington Court Hou
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.530, -83.430
Hail, Clinton
- When
- July 11, 3:29 PM EST to 3:30 PM EST
- Where
- Clinton County, 3 mi WSW of Sabina
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.463, -83.702
Hail, Highland
- When
- July 11, 3:55 PM EST to 4:10 PM EST
- Where
- Highland County, Hillsboro to 1 mi E of Hillsboro
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.200, -83.620
Hail, Highland
- When
- July 11, 4:00 PM EST to 4:04 PM EST
- Where
- Highland County, 2 mi W of Hillsboro
- Measured
- 1.5 in hail
- Reported by
- Broadcast Media
- Coordinates
- 39.200, -83.657
Thunderstorm Wind, Scioto
- When
- July 11, 4:15 PM EST to 4:19 PM EST
- Where
- Scioto County, Rosemount
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 38.780, -82.980
Trees down in Rosemount and numerous other places in the area due to damaging thunderstorm winds.
Hail, Scioto
- When
- July 11, 5:21 PM EST to 5:36 PM EST
- Where
- Scioto County, 1 mi W of Portsmouth to Portsmouth
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 38.730, -82.999
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Damaging Wind in Utah, July 11 to 13, 20113 deaths · 3 injured · $200,000 · 60 kt wind · 4 events
- Damaging Winds and Lightning Strikes in Illinois, July 11, 20111 death · 6 injured · $656,000 · 75 kt wind · 91 events
- Hail and Damaging Winds in Michigan, July 11, 20111 death · 1 injured · $8.3 million · 70 kt wind · 12 events
- Tornado and Damaging Winds in Iowa, July 11, 2011$7.7 million · EF0 · 44 events
- Damaging Winds and Lightning Strike in Iowa, July 11, 2011$3.2 million · 104 kt wind · 56 events
- Damaging Winds and Lightning Strikes in Wisconsin, July 11, 20111 injured · $5.5 million · 70 kt wind · 21 events
- Damaging Winds and Lightning Strike in Indiana, July 11, 20111 injured · $130,000 · 70 kt wind · 37 events
- Damaging Winds in Wisconsin, July 11, 2011$669,000 · 65 kt wind · 4 events
- Hail and Damaging Winds in Ohio, July 11, 2011$99,000 · 1.5 in hail · 41 events
- Flash Flooding and Hail in Texas, July 11 to 12, 2011$435,000 · 1.75 in hail · 10 events
- Damaging Winds in Ohio, July 11, 2011$235,000 · 56 kt wind · 16 events
- Damaging Winds in Maryland, July 11, 2011$82,000 · 61 kt wind · 24 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 327583, 327587, 327592, 327594, 327596, 327600, 327602, 327598, 327604, 327606, 327609, 327613, 327615, 327620, 327622, 327629, 327632, 327626, 327628.